1mg, best e pharmacy in India

SPASMED 20MG/500MG TABLET

Tablet
Rs.18.75for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR SPASMED

Dicyclomine(20 mg),Paracetamol(500 mg)

food interaction for SPASMED

alcohol interaction for SPASMED

pregnancy interaction for SPASMED

lactation interaction for SPASMED

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Spasmed 20mg/500mg tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Spasmed 20mg/500mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Spasmed 20mg/500mg tablet is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION FOR SPASMED

Dicyclomine(20 mg)

Uses

Dicyclomine is used in the treatment of abdominal pain and irritable bowel syndrome

How it works

Dicyclomine belongs to antispasmodic and anticholinergic (antimuscarinic) class of medicines that act by relieving the smooth muscle tightening (contraction) of the gastrointestinal tract via dual action: (i) by a specific action (anticholinergic), which reduces muscle contractions and (ii) by a direct effect on muscles of the stomach and intestine (musculotropic) leading to muscle relaxations, and decrease in contraction and pain.

Common side effects

Sleepiness, Vomiting, Weakness, Drowsiness, Headache, Dizziness, Blurred vision, Stomach pain, Dry mouth, Difficulty in urination, Flatulence, Constipation, Nausea, Nervousness, Loss of appetite, Gastrointestinal discomfort, Abdominal bloating
Paracetamol(500 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES FOR SPASMED

64 Substitutes
64 Substitutes
Sorted By
RelevancePrice
  • CYCLOPAM TABLET
    (10 tablets in strip)
    Indoco Remedies Ltd
    Rs. 3.95/tablet
    Tablet
    Rs. 39.50
    pay 111% more per tablet
  • BARALGAN NU TABLET
    (10 tablets in strip)
    Sanofi India Ltd
    Rs. 2.42/tablet
    Tablet
    Rs. 24.18
    pay 29% more per tablet
  • COLIMEX 20 MG/500 MG TABLET
    (10 tablets in strip)
    Wallace Pharmaceuticals Pvt Ltd
    Rs. 2.30/tablet
    Tablet
    Rs. 23
    pay 23% more per tablet
  • SYNOSPAS TABLET
    (10 tablets in strip)
    Syncom Formulations I Limited
    Rs. 0.85/tablet
    Tablet
    Rs. 8.46
    save 55% more per tablet
  • TRIGAN D TABLET
    (10 tablets in strip)
    Cadila Pharmaceuticals Ltd
    Rs. 2.32/tablet
    Tablet
    Rs. 23.20
    pay 24% more per tablet

Top Physicians

Expert advice FOR SPASMED

  • This medication may impair your thinking or alertness. Be careful if you drive or do anything that requires you to be alert.
  • Avoid becoming overheated or dehydrated during exercise and in hot weather. Dicyclomine can decrease your sweating, which can lead to heat stroke in a hot environment.
  • Avoid taking alcohol as it can increase certain side effects of dicyclomine.
  • Stop using dicyclomine and call your doctor right away if you have serious side effects such as confusion, hallucinations, unusual thoughts or behavior, fast or uneven heart rate, or if you urinate less than usual or not at all.

Frequently asked questions FOR SPASMED

Dicyclomine

Q.

Is Dicyclomine safe?
Dicyclomine is safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.

Is Dicyclomine gluten free?
Dicyclomine active drug does not contain gluten. Read the label instruction of the brands your doctor prescribes you, for gluten content

Q.

Is Dicyclomine an over-the-counter medicine?
Dicyclomine is available over-the-counter. However, always consult your doctor before taking dicyclomine for your disease

Show More
Q.

Does dicyclomine help nausea?
Dicyclomine is not known to relieve nausea. Nausea is a common side effect of dicyclomine.

Q.

Does dicyclomine help constipation or trigger constipation?
Dicyclomine may cause constipation

Q.

Is dicyclomine an opiate/steroid/antacid/NSAID/benzodiazepine?
Dicyclomine is not an opiate, steroid, or an antacid. It is neither a NSAID not a benzodiazepine

Q.

Is dicyclomine a muscle relaxer?
Yes, dicyclomine is a smooth muscle relaxant. It has a direct effect on muscles of the stomach and intestine. It does not relax the skeletal/voluntary muscles

Q.

Can I take dicyclomine for diarrhea?
Dicyclomine has no known effects in treating diarrhea

Q.

Can I take dicyclomine for menstrual cramps?
Dicyclomine mainly acts on the smooth muscles of the intestine. Hence, it is used to relieve cramps or spasms of the stomach and intestines (gut). It is not known whether it can be used for menstrual cramps

Q.

Does dicyclomine cause constipation?
Dicyclomine may cause constipation

Q.

Does dicyclomine make you drowsy?
Dicyclomine may cause drowsiness and make you feel sleepy

Q.

Does dicyclomine cause hair loss?
Dicyclomine does not have hair loss as a known side-effect

Q.

Can I take dicyclomine with Advil (ibuprofen)/ amoxicillin/ Pepto (bismuth subsalicylate)/ tramadol/ Vicodin (acetaminophen and hydrocodone)/ oxycodone/ Tylenol (paracetamol)?
There are no known serious drug interactions between dicyclomine and Advil (ibuprofen)/ amoxicillin/ Pepto (bismuth subsalicylate)/ Tramadol/ Vicodin (acetaminophen and hydrocodone)/ oxycodone/ Tylenol (paracetamol). Dicyclomine is often available in combination with pain killers like paracetamol Consult your doctor about all medications currently taken before starting and while on dicyclomine.

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)